| Model Number |
750160 |
| Medical Device Problem Codes |
Inflation Problem (1310); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One sample was received in it's opened original packaging.Three (3) pictures were attached as well.In the pictures, a sample is observed with its original lid.No damage could be detected, condition reported in complaint is visible.When the cuff was inflated with 15cc of air, the cuff inflated completely and symmetric around the tube.The complaint is not confirmed.No root cause could be determinate since the sample successfully passed the functional test.No corrective actions were taken since the complaint was not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Event or Problem Description
It was reported that during pre-test, the cuff was sticking which was not allowing for inflation.No patient injury.No additional information is available for this complaint.